EconPapers    
Economics at your fingertips  
 

Domain decomposition for singular perturbation PDEs

Peiyuan Li and Richard L. Peskin

Mathematics and Computers in Simulation (MATCOM), 1994, vol. 36, issue 4, 443-455

Abstract: Based on singular perturbation analysis of nonlinear PDEs, we can get an approximate solution of the equation, constructed from a solution of the reduced equation associated with the given nonlinear PDE, and correction terms corresponding to boundary layers and interior layers. By applying the above methods a set of rules to determine a stable partition of a domain can be built. Based on the set of rules the search for all possible stable partitions is implemented by a production system which travels a graph of a given domain. In this paper only elliptic equations are discussed.

Date: 1994
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0378475494900779
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:36:y:1994:i:4:p:443-455

DOI: 10.1016/0378-4754(94)90077-9

Access Statistics for this article

Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens

More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:matcom:v:36:y:1994:i:4:p:443-455